Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

I have got a sudden stomach ache in the upper part of my stomach

I have got a sudden stomach ache in the upper part of my stomach that feels like a stitch and is bloat
Asked On : Tue, 8 Mar 2011
Answers:  2 Views:  716
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Homeopath 's  Response
Hi ! Greetings from health care magic
It is hyperacidity symptoms. take sufficient water. avoid any rich foods and if possible take any antacid. homeopathy helps a lot in this case You can take Nux vom - 1M 1 dose and after 15 minutes anothyer dose . It will subside . for further detail you can contact me.
Answered: Tue, 8 Mar 2011
I find this answer helpful
  User's Response
Welcome to healthcare magic forum
Sudden pain and bloating in the stomach suggest gastritis or hyperacidity. An antacid can help here. If it doesnt and new symptoms appear, visit a physician for further examintion, investigation and treatment.
Meanwhile you can try a little cold milk for relief. Have bland, small meals only. And ofcourse plenty of water.
Answered: Tue, 8 Mar 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor